Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Sustiva & Sleep
Mar 4, 2003

I have been on Sustiva for close to 4 years. My viral load is undetectable and my cd-4 count is 649 up from 88. I like the regimen but I never seem to be well rested. I continue to dream every night all night. If I wake up and go back to sleep I dream again. Could this be interupting my sleep patterns causing my feeling sleepy all the time. I work so I can not take a nap in the afternoon. Is there anything I could do to lesser the effect of the medication. I would try to take it in the morning but the few times I have taken it and stayed up I felt disconnected.

Response from Dr. Henry

You could consider switching to nevirapine if you haven't previously failed drugs. I sometimes prescribe low dose trazadone, amitryptiline (preferred) or lorazepam to help with Sustiva sleep disorders. KH



Previous
Small Pox vaccination
Next
VIDEX EC & VIREAD FOOD QUESTION

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement